Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 70, Number 234
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Uniform convergence of the multigrid V-cycle for an anisotropic problem
James H. Bramble and Xuejun Zhang PDF
Math. Comp. 70 (2001), 453-470
Eigenvalue and eigenfunction error estimates for finite element formulations of linear hydroelasticity
Pat Ryan PDF
Math. Comp. 70 (2001), 471-487
A robust nonconforming $H^2$-element
Trygve K. Nilssen, Xue-Cheng Tai and Ragnar Winther PDF
Math. Comp. 70 (2001), 489-505
Discrete compactness and the approximation of Maxwell’s equations in $\mathbb {R}^3$
P. Monk and L. Demkowicz PDF
Math. Comp. 70 (2001), 507-523
On error estimates for Galerkin spectral discretizations of parabolic problems with nonsmooth initial data
Javier de Frutos and Rafael Muñoz-Sola PDF
Math. Comp. 70 (2001), 525-531
Finite volume relaxation schemes for multidimensional conservation laws
Theodoros Katsaounis and Charalambos Makridakis PDF
Math. Comp. 70 (2001), 533-553
Convergence of relaxation schemes to the equations of elastodynamics
Laurent Gosse and Athanasios E. Tzavaras PDF
Math. Comp. 70 (2001), 555-577
Simple finite element method in vorticity formulation for incompressible flows
Jian-Guo Liu and Weinan E PDF
Math. Comp. 70 (2001), 579-593
Convergence of the point vortex method for 2-D vortex sheet
Jian-Guo Liu and Zhouping Xin PDF
Math. Comp. 70 (2001), 595-606
Optimal order collocation for the mixed boundary value problem on polygons
Pascal Laubin PDF
Math. Comp. 70 (2001), 607-636
An analysis of the Rayleigh–Ritz method for approximating eigenspaces
Zhongxiao Jia and G. W. Stewart PDF
Math. Comp. 70 (2001), 637-647
Extreme eigenvalues of real symmetric Toeplitz matrices
A. Melman PDF
Math. Comp. 70 (2001), 649-669
Gaussian extended cubature formulae for polyharmonic functions
Borislav D. Bojanov and Dimitar K. Dimitrov PDF
Math. Comp. 70 (2001), 671-683
On the complexity of stochastic integration
G. W. Wasilkowski and H. Woźniakowski PDF
Math. Comp. 70 (2001), 685-698
Approximation orders for natural splines in arbitrary dimensions
Tim Gutzmer and Jens Markus Melenk PDF
Math. Comp. 70 (2001), 699-703
Saturation theorems for interpolation and the Bernstein-Schnabl operator
Marek Beśka and Karol Dziedziul PDF
Math. Comp. 70 (2001), 705-717
The $L_{2}$-approximation order of surface spline interpolation
Michael J. Johnson PDF
Math. Comp. 70 (2001), 719-737
Wavelet bases in $\mathbf {H}( \mathrm {div})$ and $\mathbf {H}(\mathbf {curl})$
Karsten Urban PDF
Math. Comp. 70 (2001), 739-766
Minimizing multi-homogeneous Bézout numbers by a local search method
Tiejun Li and Fengshan Bai PDF
Math. Comp. 70 (2001), 767-787
A class of infinite sums and integrals
R. Shail PDF
Math. Comp. 70 (2001), 789-799
On the uniformity of distribution of the RSA pairs
Igor E. Shparlinski PDF
Math. Comp. 70 (2001), 801-808
On random walks for Pollard’s rho method
Edlyn Teske PDF
Math. Comp. 70 (2001), 809-825
“Chinese & Match”, an alternative to Atkin’s “Match and Sort” method used in the SEA algorithm
Antoine Joux and Reynald Lercier PDF
Math. Comp. 70 (2001), 827-836
Quadratic extensions of totally real quintic fields
Schehrazad Selmane PDF
Math. Comp. 70 (2001), 837-843
Tenth degree number fields with quintic fields having one real place
Schehrazad Selmane PDF
Math. Comp. 70 (2001), 845-851
The eight dimensional ovoids over GF(5)
C. Charnes and U. Dempwolff PDF
Math. Comp. 70 (2001), 853-861
Finding strong pseudoprimes to several bases
Zhenxiang Zhang PDF
Math. Comp. 70 (2001), 863-872
Frobenius pseudoprimes
Jon Grantham PDF
Math. Comp. 70 (2001), 873-891
On a conjecture of Erdos and Stewart
Florian Luca PDF
Math. Comp. 70 (2001), 893-896